# SDR UIEA2021032400621

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,932 hours, 22,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED SCRATCHES ON THE FUSELAGE SKIN CROWN AREA BETWEEN DOOR STA 923 AND STA 1540 BETWEEN STR 2L AND STR 3L AS RECORD IN NRC NO. 76226-NR-0055. THE AFFECTED AREA ARE LOCATED AROUND THE ELT ANTENNA.(  MAINTENANCE REMOVED THE SCRATCHES TO A SMOOTH CONTOUR PER B767-300 SRM 51-10-02 AND RESTORED THE SURFACE FINISH.  PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION AND FOUND NO CRACKS. PERFORMED AN OPEN HOLE HFEC INSPECTION AT ALL OPEN HOLES, NO DEFECTS FOUND. ALL WORK ACCOMPLISHED PER ATLAS AIR EO 6753A926 REV 0 DATED 19MAR21. )
